MathSciNet Relay Station
MathSciNet bibliographic data
MR467809 (57 #7660) 58D15
Baxendale, Peter Gaussian measures on function spaces. Amer. J. Math. 98 (1976), no. 4, 891–952.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement